# SDR AALA202305024849

- Difficulty date: March 18, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 72,453 hours, 33,325 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: D5463005220200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND PYLON SPIGOT FITTING RECEPTACLE BETWEEN PYLON RIBS 4 AND 5, BETWEEN PYLON STATION 679 AND 829. REPLACED SPIGOT FITTING PER SRM 51-72-11.
